| Model Number |
SC336 TRAVEL PRO ES |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been made available for evaluation.Should further information of the device become available, a follow-up report will be issued.
Event or Problem Description
Provider alleges consumer was entering into his home through the doorway.Consumer had one hand on the scooter and the other on the door when the scooter allegedly flipped backwards.
Event or Problem Description
Additional Manufacturer Narrative
Alleged flip over could not be duplicated.The sc336 passed stability testing in 2020.